Metformin... GAS?!
2 Replies
moira - September 28

Ok so I have been taking metformin for my PCOS for a little over a month now. I have gone thru a verage of symptoms that have thankfully subsided for the most part... BUT I have started a new one. pretty noxious gas... anyone have this problem and have any suggestions on how to treat this? I am rather embarrassed by this.... :-X

 

julitx_baby - March 29

hi moira,

well i am new here, well i started metformin due to PCOS , yes i had the same problem GAS, i do feel embarrased , i purchased some over the counter medicine ... i noticed that it depends on what i eat.

 

J-La - August 22

Yes, i've noticed it depends on what i eat as well. Also, a lower dose might help. I was on 2000mg a day and that was HORRIBLE for me. I am currently on 1000mg of the extended release meformin and it seems to be much better...i have my moments...but much better.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question